Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Got cortizone shot. Bone began to protrude, grown inflammation and pain. Is this natural?

I had got a cortizone shot ( 4 to 5 weeks ago) in my wrist because it had become inflamed. The bone had begun to pertrude at the base of my wrist and thumb . The inflamation and pain has gone, however, the pigmentation of that area 3.5 long X 1 1.4 wide. It starts just at the bone where injection was administered, and continues midway up the thumb. Is this natural, or is this something I need to be concerned about. I just noticed it today, and if it had been my right hand I would have no concern but it is the left hand and that hand stays in the sun while driving.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Do not worry about this pigmentation. it is most commonly temporary. It is due to steroid injection and will be out in a month.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor